Aa
A
A
Close
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
intestinal area pain caused by suboxone?
Hello,
I have had, for a few weeks, this pain which was very sharp and seemed to be coming from my stomach, it came and went for a couple weeks and seemed to come from around my intestinal area. the only thing i could think of is that i'm on bupenorphine or suboxone treatments and i haven't had regular bowel movements since then, so i took laxatives. a friend also told me to take aloe vera juice and it seemed to help. it's seemed to have gone away--i went to my doctor and mentioned it but he simply dismisses me as an addict although i've been getting treated on suboxone for months. i went to the ER once for similar pains and they said i had Pelvic Inflammatory Disease and possibly needed to keep an eye on my appendix--the P.D.I. was mysterious since i do not have any STDs (they tested) and that's another question altogether...Anyway, can the pain in my digestive area be from constipation (which i hardly notice until i realize days have gone by, by the way). Thanks
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hi Loosylusy,
Constipation is one of the side effects of Buprenorphine.
Constipation can cause abdominal pain/discomfort.
================================================================
The information provided is for patients’ education only and is not a medical advice. Always consult your personal physician for complete evaluation of your health problem.

- Ratnakar Kini M.D.
Discussion is closed
Cancel
Comment
Avatar universal
regular, sharp pains, fatigue too? then is it okay to take laxatives regularly or how do i treat it?
Discussion is closed
Cancel
Comment
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now